# SDR NWAA073019917

- Difficulty date: July 23, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 86,119 hours, 78,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 998 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN FRAME AT BS 998 BETWEEN L29R AND L28R.  REPAIRED PER EA 99-210168.
